# SDR USAA2013111800005

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 1,240 hours, 173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD OTBD AFT FACING F/A EMERGENCY FLASHLIGHT DOES NOT CHARGE OR ILLUMINATE.  MAINTENANCE REPLACED BATTERY; OPERATIONAL CHECK IS GOOD.
